# SDR 2008UALA00152

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 32,751 hours, 12,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L ASSIST BOTTLE PRESSURE READS 7.0 PSI. SHOULD READ APPROX 1740 PSI.  SERVICED DOOR ASSIST BOTTLE TO CORRECT PRESSURE.
